Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

ICD implanted, dizziness while climbing or in kneeling position, arrhythmia

an I.C.D was implanted on 22 dec 11.till about end jan12 i did not face any problem .after that i constantly get spells of dizziness on climbing stairs or on getting up from a kneeling position.i do not face any problem while walking 3 km early medication comprises of PANTOP40,ATORVASTATIN20,PROLOMETXL,CORDORONE200 these medicines result in side effect of dizziness or is it due to arythmia.
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi Gen Jatinder,

I apologize for delay in replying. Get your device examined by your cardiologist who will call the technician of ICD you have been given. If there is any arrhythmia that will be picked or if there is device malfunction that would also be diagnosed. To me it appears unrelated to device it could be postural hypo tension you are taking B Blockers or it could be some vasovagal phenomenon. Keep yourself well hydrated in summer. Last but not the least: consult your cardiologist would be my advice General.

Best Wishes

Dr Anil Grover

Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor